ON THE CHETAEV NONHOLONOMIC SYSTEMS

  • Rodica IOAN University Spiru Haret from Bucharest, Romania
  • Valeria MOŞNEGUŢU Institute of Solid Mechanics, Romanian Academy, Bucharest

Abstract

In this paper, the Chetaev nonholonomic constraints of the form , , are treated as initial conditions attached to the Appell equations of motion of a dynamical system. The rolling of a uniform disk without sliding on a horizontal plane is solving by using the cnoidal method.

Published
Jun 17, 2018
How to Cite
IOAN, Rodica; MOŞNEGUŢU, Valeria. ON THE CHETAEV NONHOLONOMIC SYSTEMS. Romanian Journal of Mechanics, [S.l.], v. 3, n. 1, p. 40-49, june 2018. ISSN 2537-5229. Available at: <http://journals.srmta.ro/index.php/rjm/article/view/68>. Date accessed: 18 dec. 2018.